MAUDE Adverse Event Report: ARTHROCARE CORP. MULTIFIX S PEEK 5.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. MULTIFIX S PEEK 5.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number OM-2300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after surgery, the patient had a right shoulder adhesive capsulitis on (b)(6) 2016.The event was treated with physical therapy and patient had a s/p r shoulder scope, sad, lysis of adhesions, capsular release and muga on (b)(6) 2016.The outcome of the patient is recovered.
 
Additional Manufacturer Narrative
The reported multifix s peek 5.5mm device, intended for use in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established as the product was not returned.Without the reported product a visual and functional evaluation cannot be performed and customer¿s complaint cannot be confirmed.An exact root cause cannot be determined without evaluation of the device; however, factors unrelated to the manufacture or design of the device that could have contributed to the reported event include: physical conditions that would eliminate or tend to eliminate adequate implant support or retard healing.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.Mimb review.Assess severity of complaint case to determine if additional actions or inputs are required for inclusion in the medical assessment.Determine if a medical assessment will be performed based on a review of the complaint details and further input from the medical director/designee.Will proceed with a medical assessment based on clinical supporting documents provided.If no relevant medical information is provided can close the mi task.Approved by justin templeton, md a review of relevant clinical medical information in the reported issue, inclusive of technique and patient information, to include, but not limited to: patient information surgical procedure/post-operative care review ,device labeling (including technique guides, ifus, etc.) no relevant clinical medical information was provided to conduct a thorough medical assessment.

Brand Name
MULTIFIX S PEEK 5.5MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8814676
Report Number3006524618-2019-00347
Device Sequence Number13533014
Product Code MBI
UDI-Device Identifier00817470000580
UDI-Public00817470000580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberOM-2300
Device Lot Number1124533
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;